Alert archive / Louisiana / Tornado Warnings in 2013

Tornado Warning 32, NWS Shreveport, LA

April 27, 2013Bienville Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Apr 27, 2013, 8:32 PM CDT for Bienville Parish, Louisiana. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2013, 8:32 PM CDT (01:32 UTC)
Expired
Apr 27, 2013, 9:15 PM CDT
In force
43 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

County Bienville Parish, LA

The radar

The Shreveport radar (KSHV), 83 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 8:32 PM CDTTORNADO7 W Bienville, LAAN EF1 TORNADO UPROOTED AND SNAPPED SEVERAL HARDWOOD AND SOFTWOOD TREES ALONG MAMIE MURPHY RD...OLD SPARTA RD...AND KEPLER RD. THE PATH LENGTH WAS 2.28 MI...THE PATH WIDTH WAS 0.5 MI...AND MAXIMUM WINDS WERE ESTIMATED AT 100 MPH.
Apr 27, 8:50 PM CDTTSTM WND DMG6 Ssw Mount Lebanon, LATREE LIMBS REPORTED DOWN ALONG HIGHWAY 154 NEAR SAILES
Apr 27, 8:55 PM CDTTSTM WND DMG5 W Bienville, LATREE DOWN ON 507

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 1.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2013-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2013-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2298 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1078 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

726 
WFUS54 KSHV 280132
TORSHV
LAC013-280215-
/O.NEW.KSHV.TO.W.0032.130428T0132Z-130428T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
832 PM CDT SAT APR 27 2013

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL BIENVILLE PARISH IN NORTHWEST LOUISIANA...

* UNTIL 915 PM CDT

* AT 830 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR SAILES...OR
  19 MILES SOUTHEAST OF MINDEN...MOVING SOUTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BIENVILLE...BRICE AND LIBERTY HILL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE
STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO
DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...
MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 3241 9280 3221 9293 3235 9317 3245 9310
TIME...MOT...LOC 0132Z 293DEG 17KT 3238 9309

$$

20
1 follow-up statement
606 
WWUS54 KSHV 280151
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
851 PM CDT SAT APR 27 2013

LAC013-280215-
/O.CON.KSHV.TO.W.0032.000000T0000Z-130428T0215Z/
BIENVILLE LA-
851 PM CDT SAT APR 27 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR BIENVILLE
PARISH...

AT 844 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A TORNADO.  THIS TORNADO WAS 
LOCATED NEAR BRICE...OR 5 MILES WEST OF BIENVILLE...MOVING SOUTHEAST 
AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BIENVILLE AND LIBERTY HILL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE
STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO
DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...
MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3243 9307 3239 9282 3221 9293 3233 9314
TIME...MOT...LOC 0150Z 299DEG 8KT 3236 9305

$$

20

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 27, 3:10 PM CDT, 5 hours 22 minutes earlier.

Area forecast discussion, Apr 27, 3:10 PM CDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
310 PM CDT SAT APR 27 2013

.DISCUSSION...
CURRENT ANALYSIS SHOWS A COLD FRONT MOVING SLOWLY EAST ACROSS
WESTERN PORTIONS OF THE AREA WITH A UPPER LOW OVER MISSOURI.
THE UPPER LOW WILL CONTINUE TO DRIFT EAST INTO THE OHIO VALLEY BY
SUNDAY MORNING. THIS WILL ALLOW THE COLD FRONT TO CROSS THE CWA TONIGHT
...WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP.
BEST CHANCE WILL BE ACROSS SOUTHERN AREAS...WHERE THE INSTABILITY
IS HIGHEST. A FEW OF THE STORMS COULD BECOME SEVERE WITH HAIL AND
WIND THE PRIMARY CONCERNS. THE FRONT IS EXPECTED TO SLOW ON SUNDAY
AND THIS MAY PROVIDE A FOCUS FOR LINGERING PRECIPITATION IN THE
SOUTHEAST ZONES. WEAK HIGH PRESSURE WILL FINALLY BUILD OVER THE
FOUR STATE REGION BY SUNDAY NIGHT. ON MONDAY...THE HIGH WILL SHIFT
IN THE GULF OF MEXICO BRINGING BACK SOUTHERLY SURFACE WIND. THIS
WILL ALLOW AFTERNOON TEMPERATURES TO REACH THE 80S AREA WIDE MONDAY
THROUGH WEDNESDAY. A FEW SHOWERS AND THUNDERSTORMS MAY BE POSSIBLE
SOUTHEAST ZONES TUESDAY AND WEDNESDAY AS DEEPER MOISTURE BEGINS TO
RETURN.

NEXT BIG CHANGE IN THE WEATHER WILL BEGIN WEDNESDAY NIGHT INTO
THURSDAY AS A UPPER LEVEL TROUGH DIGS SOUTHEAST INTO THE SOUTHERN
ROCKIES. COLD FRONT WITH THIS SYSTEM WILL REACH CENTRAL OKLAHOMA
WEDNESDAY NIGHT...AND WIDESPREAD CONVECTION IS EXPECTED TO DEVELOP.
WILL KEEP POPS AT HIGH CHANCE...AS MODELS STILL HAVING A TIMING
ISSUE. CURRENT RUN IS ABOUT 6 TO 12 HOURS SLOWER THAN THE PREVIOUS...
SO WILL KEEP CHANCES AREA WIDE THROUGH THURSDAY...AND A CHANCE IN
THE EAST THURSDAY NIGHT. THIS SYSTEM IS EXPECTED TO BRING BELOW
NORMAL TEMPERATURES OF AT LEAST 10 TO 15 DEGREES BY LATE NEXT WEEK.

&&

.AVIATION...
COLD FRONT HAS MOVED SE OF AN IDABEL OK TO MOUNT PLEASANT TO TYLER
TX LINE...PASSING THROUGH KTYR AND ALMOST THROUGH KGGG/KTXK AS OF
1930Z. SCATTERED SHOWER ACTIVITY DEVELOPING IN ITS ADVANCE WITH
COVERAGE VERY ISOLATED ATTM. SCATTERED TS ACTIVITY STILL ANTICIPATED
INVOF THE COLD FRONT AS IT MARCHES EAST. TSRA POSSIBLE BY 21Z AT
KSHV...WITH KELD/KMLU/KLFK BEING IMPACTED AOA 28/00Z. MAINLY MVFR
CEILINGS THIS AFTERNOON WITH SW WINDS 10-15 KTS. EXPECT WNW WINDS
WITH FROPA AT KSHV AOA 27/23Z AND KLFK/KELD/KMLU BY 28/06Z. VFR
FLIGHT CONDITIONS EXPECTED OVERNIGHT WITH A RETURN TO
MVFR...POSSIBLY IFR CONDITIONS BY 29/12Z...ESPECIALLY AT KLFK.
SHOULD SEE IMPROVEMENT TO VFR BY MID MORNING AND DECREASING CLOUDS.
/20/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  58  80  57  82  60 /  30  10   0  10  10
MLU  60  77  56  82  58 /  40  30   0  10  10
DEQ  48  77  50  81  55 /  20   0   0  10  10
TXK  52  78  56  81  60 /  20   0   0  10  10
ELD  53  76  52  82  57 /  40  10   0  10  10
TYR  56  81  60  80  60 /  20  10  10   0   0
GGG  56  81  58  80  59 /  30  10  10   0   0
LFK  63  82  60  81  60 /  40  20  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

14/20
Hazardous weather outlook, Apr 27, 11:58 AM CDT, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1158 AM CDT SAT APR 27 2013

ARZ050-051-059>061-070-OKZ077-TXZ096-097-108>112-124-125-281100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN-
RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-
1158 AM CDT SAT APR 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION.
A WEAK UPPER LEVEL DISTURBANCE COMBINED WITH A COLD FRONT WILL
HELP CREATE THE CONVECTION. A STRONG INVERSION WILL LIKELY KEEP
THUNDERSTORM ACTIVITY FROM BEING TOO STRONG...SO AT THIS TIME IT
APPEARS THAT SEVERE WEATHER ACROSS NORTHEAST TEXAS...SOUTHEAST
OKLAHOMA AND ADJACENT SOUTHWEST ARKANSAS WILL BE LIMITED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORMS WILL RETURN TO THE REGION LATE WEDNESDAY INTO
THURSDAY ALONG AND AHEAD OF ANOTHER STRONG COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED FOR THIS AFTERNOON INTO
TONIGHT ACROSS THE REGION.

ARZ071>073-LAZ001>006-010>014-017>022-TXZ126-136>138-149>153-
165>167-281100-
LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-
LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-
SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MARION-SMITH-
GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1158 AM CDT SAT APR 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS WILL BE POSSIBLE AS A WEAK UPPER LEVEL
DISTURBANCE AND ASSOCIATED COLD FRONT AS IT MOVES ACROSS THE
REGION. THERE IS A SLIGHT CHANCE THAT SOME OF STORMS COULD PRODUCE
LARGE HAIL AND DAMAGING WIND. THE LIKELY TIME FOR THE SEVERE
WEATHER WOULD BE LATE THIS AFTERNOON INTO THE EARLY EVENING ALONG
THE ADVANCING COLD FRONT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORMS WILL RETURN TO THE REGION LATE WEDNESDAY INTO
THURSDAY ALONG AND AHEAD OF ANOTHER STRONG COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING ACROSS
DEEP EAST TEXAS INTO NORTHWEST AND NORTH CENTRAL LOUISIANA AS WELL
AS SOUTH CENTRAL ARKANSAS.

In the hours before

Special weather statement, Apr 27, 7:34 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
734 PM CDT SAT APR 27 2013

ARZ073-LAZ004-006-280115-
CLAIBORNE-UNION-
734 PM CDT SAT APR 27 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 815 PM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...

IN SOUTH CENTRAL ARKANSAS...
     UNION...
IN NORTH CENTRAL LOUISIANA...
     UNION...
IN NORTHWEST LOUISIANA...
     CLAIBORNE...

INCLUDING THE FOLLOWING LOCATIONS...
     JUNCTION CITY AND HOMER...

AT 730 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR HOMER...MOVING NORTHEAST AT 50
MPH.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

20
Local storm report, Apr 27, 7:36 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
736 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             HAUGHTON                32.53N  93.51W
04/27/2013  E0.70 INCH       BOSSIER            LA   PUBLIC

&&

EVENT NUMBER SHV1300117

25
Special weather statement, Apr 27, 7:45 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
745 PM CDT SAT APR 27 2013

LAZ010-011-280130-
DE SOTO-RED RIVER-
745 PM CDT SAT APR 27 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 830 PM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTHWEST LOUISIANA...
     RED RIVER AND DE SOTO...

INCLUDING THE FOLLOWING LOCATIONS...
     CARMEL...GLOSTER...GRAND BAYOU...GRAND CANE...KEAT CHIE...
     KICKAPOO...KINGSTON AND REEDS STORE...

AT 743 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 8 MILES SOUTH OF STONEWALL...OR 11
MILES NORTHWEST OF MANSFIELD...MOVING EAST AT 25 MPH.

DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

24
Special weather statement, Apr 27, 7:58 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
758 PM CDT SAT APR 27 2013

LAZ003>005-012-013-280200-
BIENVILLE-CLAIBORNE-JACKSON-LINCOLN-WEBSTER-
758 PM CDT SAT APR 27 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 900 PM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTH CENTRAL LOUISIANA...
     LINCOLN AND JACKSON...
IN NORTHWEST LOUISIANA...
     CLAIBORNE...BIENVILLE AND WEBSTER...

INCLUDING THE FOLLOWING LOCATIONS...
     ARCADIA...DUBBERLY...GIBSLAND...GRAMBLING...HEFLIN AND SIBLEY...

AT 754 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR HEFLIN...OR 10 MILES SOUTH OF
MINDEN...MOVING EAST AT 25 MPH.

MOTHBALL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM. ALSO...VERY HEAVY RAINFALL CAN BE EXPECTED.

20
Special weather statement, Apr 27, 8:09 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
809 PM CDT SAT APR 27 2013

LAZ004>006-012-280215-
BIENVILLE-CLAIBORNE-LINCOLN-UNION-
809 PM CDT SAT APR 27 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 915 PM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTH CENTRAL LOUISIANA...
     UNION AND LINCOLN...
IN NORTHWEST LOUISIANA...
     CLAIBORNE AND BIENVILLE...

INCLUDING THE FOLLOWING LOCATIONS...
     ARCADIA AND FARMERVILLE...

AT 806 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF GIBSLAND...OR 13
MILES SOUTH OF HOMER...MOVING EAST AT 35 MPH.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

20
Local storm report, Apr 27, 8:26 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
826 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             1 E EL DORADO           33.22N  92.65W
04/27/2013  E0.75 INCH       UNION              AR   FIRE DEPT/RESCUE

&&

EVENT NUMBER SHV1300118

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:07 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Lincoln and 2 more53 min
Apr 27, 7:53 PM CDTSevere Thunderstorm WarningSHVClaiborne, Union67 min
Apr 27, 8:29 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Lincoln, Webster46 min
Apr 27, 9:09 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Lincoln66 min

Nearby

Tornado Warnings in Louisiana, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.